... anger, will this medicine help him with that behavior? How long before we see any results?
For lithium to reach its maximum effectiveness, two to three weeks are often required--- Sometimes it may take a bit longer, i would say one more week.
For future reference:
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop taking lithium and call your doctor at once if you have any of these serious side effects:
extreme thirst, urinating more or less than usual;
weakness, fever, feeling restless or confused, eye pain and vision problems;
restless muscle movements in your eyes, tongue, jaw, or neck;
pain, cold feeling, or discoloration in your fingers or toes;
feeling light-headed, fainting, slow heart rate;
hallucinations, seizure (blackout or convulsions);
fever with muscle stiffness, sweating, fast or uneven heartbeats; or
early signs of lithium toxicity, such as nausea, vomiting, diarrhea, drowsiness, muscle weakness, tremor, lack of coordination, blurred vision, or ringing in your ears.
Less serious side effects may include:
mild tremor of the hands;
weakness, lack of coordination;
mild nausea, vomiting, loss of appetite, stomach pain or upset;
thinning or drying of the hair; or
This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect. You may report side effects to FDA at 1-800-FDA-1088.
If you do not see any improvements within this time frame, contact his / her Dr.-
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2010 • 1 answer
Posted 14 May 2011 • 2 answers
My 16 year old son just starting taking lithium 300 mg, is aggression and being combativeness a side
Posted 26 Mar 2012 • 6 answers
Posted 1 Apr 2014 • 14 answers
Has anyone who has taken or is currently taking Amlodipine experienced bursts of anger or moodiness?
Posted 26 Aug 2015 • 1 answer